Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 139, NWS St. Louis, MO

April 29, 2012Lincoln County, Pike County, Missouri; Calhoun County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 29, 2012, 4:59 AM CDT for Lincoln County, Pike County, Missouri; Calhoun County, Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2012, 4:59 AM CDT (09:59 UTC)
Expired
Apr 29, 2012, 5:45 AM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Calhoun County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:35 AM CDTHAIL 0.25Hardin, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS53 KLSX 290959
SVRLSX
ILC013-MOC113-163-291045-
/O.NEW.KLSX.SV.W.0139.120429T0959Z-120429T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
459 AM CDT SUN APR 29 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 545 AM CDT

* AT 455 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAVIS...AND
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  ELSBERRY...HARDIN...NEW HOPE...ANNADA...MOZIER...HAMBURG...MICHAEL
  AND KAMPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3926 9061 3922 9060 3914 9062 3907 9059
      3902 9104 3916 9111 3934 9062
TIME...MOT...LOC 1000Z 246DEG 29KT 3911 9094

HAIL...1.25IN
WIND...<50 MPH

$$

TILLY
2 follow-up statements
870 
WWUS53 KLSX 291033
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT SUN APR 29 2012

MOC113-163-291044-
/O.CAN.KLSX.SV.W.0139.000000T0000Z-120429T1045Z/
LINCOLN MO-PIKE MO-
533 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST
MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3922 9060 3914 9062 3907 9059 3906 9069
      3907 9070 3909 9068 3911 9068 3916 9071
      3926 9073 3928 9076 3934 9063
TIME...MOT...LOC 1034Z 247DEG 28KT 3918 9061

$$

ILC013-291045-
/O.CON.KLSX.SV.W.0139.000000T0000Z-120429T1045Z/
CALHOUN IL-
533 AM CDT SUN APR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN COUNTY
UNTIL 545 AM CDT...

AT 531 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARDIN...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
MICHAEL AND KAMPSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3922 9060 3914 9062 3907 9059 3906 9069
      3907 9070 3909 9068 3911 9068 3916 9071
      3926 9073 3928 9076 3934 9063
TIME...MOT...LOC 1034Z 247DEG 28KT 3918 9061

HAIL...1.00IN
WIND...<50 MPH

$$

TILLY
970 
WWUS53 KLSX 291045
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 AM CDT SUN APR 29 2012

ILC013-291055-
/O.EXP.KLSX.SV.W.0139.000000T0000Z-120429T1045Z/
CALHOUN IL-
545 AM CDT SUN APR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3922 9060 3914 9062 3907 9059 3906 9069
      3907 9070 3909 9068 3911 9068 3916 9071
      3926 9073 3928 9076 3934 9063
TIME...MOT...LOC 1033Z 244DEG 27KT 3916 9061

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:51 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 29, 3:51 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
351 AM CDT SUN APR 29 2012

.SHORT TERM...
ISSUED AT 350 AM CDT SUN APR 29 2012
(TODAY)

WHILE SCATTERED STRONG/OCCASIONALLY SEVERE CONVECTION PERCOLATES
IN LOW LEVEL WAA ZONE ALG-N OF I-70 CORRIDOR...A STRONG SHORTWAVE
CURRENTLY MOVING INTO CENTRAL OK IS PRODUCING A WIDESPREAD AREA OF
SHOWERS AND THUNDERSTORMS. THIS AREA SHOULD WORK ITS WAY ACROSS
THE NW HALF OF OUR CWA DURING THE MORNING AS VORT MAX WORKS INTO
CENTRAL MISSOURI BY AROUND MIDDAY. THERE SHOULD BE A BIT OF A
LULL IN THE PRECIPITATION THREAT OVER NW PARTS OF OUR CWA DURING
THE AFTERNOON IN THE WAKE OF THIS SYSTEM...AND BELIEVE THAT FOCUS
WILL TRY TO SHIFT TO CONVECTION FIRING ALONG FRONTAL BOUNDARY THAT
WILL BE DRAPED FROM THE OZARKS INTO S IL. UPPER SUPPORT DOES NOT
APPEAR TO BE VERY STRONG DURING THE AFTERNOON...BUT CONVERGENCE OF
MODERATLY UNSTABLE AMS MAY ONCE AGAIN BE JUST ENOUGH TO KICK OFF
ANOTHER ROUND OF STRONG CONVECTION.

TEMPERATURES TODAY WILL BE VERY TRICKY...AS NWD PROGRESSION OF
FRONT WILL BE AT LEAST PARTIALLY OFFSET BY LARGE RAIN-COOLED
AIRMASS N OF THE FRONT. TEMP GRADIENT FROM N TO S MAY BE AS MUCH
AS 20 DEGREES...BUT CERTAINLY THE TIGHTEST PART OF THE GRADIENT
WILL BE IN THE VICINITY OF THE FRONT...S OF I-70.

TRUETT

&&

.LONG TERM...
ISSUED AT 350 AM CDT SUN APR 29 2012
(TONIGHT-FRIDAY)

ANOTHER WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP
ACROSS THE NW HALF OF THE CWA TONIGHT AS ANOTHER SHORTWAVE WORKS
INTO THE AREA FROM THE PLAINS. LIKELY AND CATAGORICAL POPS LOOK
APPROPRIATE AS COVERAGE OF PRECIPITATION WILL BE AIDED BY STRONG
UVV ASSOCIATED WITH RRQ OF UPPER LEVEL JET CORE PROPAGATING ACROSS
N MO AND N IL. THIS AREA OF SHOWERS AND STORMS SHOULD THEN WORK
EAST ACROSS MOST OF THE CWA ON MONDAY AS UPPER LEVEL FLOW FLATTENS
A BIT.

RAINFALL OVER THE NEXT 24 HOURS MAY RAISE SOME HYDRO CONCERNS IF
HEAVIEST RAINFALL CAN BECOME FOCUSED IN ANY GIVEN AREA. IF
RAINFALL TRENDS FROM NEAR STL SATURDAY AFTERNOON AND TONIGHT ARE
ANY INDICATION AMS CERTAINTY PRIMED TO ALLOW THUNDERSTORMS TO BE
EFFECTIVE RAIN MAKERS. WILL NOT GO OUT WITH ANY HEADLINES AT THIS
TIME, BUT WILL MENTION HEAVY RAIN ALONG WITH SEVERE THREAT IN HWO.

MEDIUM RANGE PROGS STILL SUGGEST THAT HIGH POPS WILL PERSIST
ACROSS MOST OF THE REGION ON TUESDAY. SHORTWAVE RIDGING MAY BRING
A BRIEF RESPITE IN THE WET WEATHER TO MUCH OF THE AREA BY
MIDWEEK...WITH APPROACH OF BROAD UPPER LEVEL TROF RETURNING
THUNDERSTORMS TO MOST OF THE REGION ON THURSDAY THROUGH THURSDAY
NIGHT...AND LINGERING IN EASTERN PARTS OF OUR CWA INTO FRIDAY.

GENERAL TREND OF THE UA PATTERN WILL BE FOR THE WESTERLIES TO
SHIFT NORTH DURING MUCH OF THE UPCOMING WEEK...WHICH SHOULD LEAD
TO AN ABOVE NORMAL TEMPERATURE TREND.

TRUETT

&&

.AVIATION...
ISSUED AT 1142 PM CDT SAT APR 28 2012

MEAN TROF POSITION TO REMAIN TO THE WEST AND NORTHWEST OF THE
REGION. SURFACE FRONT HAS SAGGED SOUTH OF THE AREA AS EAST TO
NORTHEAST WINDS PREVAIL. VORT MAXES TO ROTATE THROUGHT THE TROF
KICKING OFF PERIODS OF THUNDERSTORMS. TIMING DIFFICULT AT BEST BUT
IT LOOKS LIKE A ROUND MAY GO THROUGH COU AND UIN OVERNIGHT AND
THEN INTO STL AREA MORNING INTO EARLY AFTERNNOON. THE NEXT ROUND
LOOKS TO BE SUNDAY EVENING. SOME FOG AND STRATUS EXPECTED ON THE
NORTH SIDE OF THE FRONT

SPECIFICS FOR KSTL...A FEW THUNDERSTORMS WILL REMAIN IN THE AREA
UNTIL ABOUT 08Z. SOME FOG AND STRATUS EXPECTED OVERNIGHT WITH THE
NEXT ROUND OF THUNDERSTORMS WITH A VORT MAX EXPECTED MID MORING
INTO EARLY AFTERNOON. MORE STORMS POSSIBLE WITH ANOTHER VORT MAX
LATE AFTERNOON INTO SUNDAY EVENING.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 28, 7:20 PM CDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT SAT APR 28 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
720 PM CDT SAT APR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NUMEROUS CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE
AREA TONIGHT. THROUGH EARLY EVENING...A FEW SEVERE STORMS ARE
LIKELY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...ALTHOUGH THERE WILL BE AN ISOLATED TORNADO POSSIBILITY
WITH THE MOST INTENSE THUNDERSTORMS. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A THREAT OF THUNDERSTORMS WILL PERSIST ACROSS THE REGION FOR MUCH
OF NEXT WEEK AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE
CENTRAL U.S. STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY IN
SOUTHERN MISSOURI AND ILLINOIS...FOR SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH EARLY THIS EVENING.

TES

In the hours before

Special weather statement, Apr 29, 2:31 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 AM CDT SUN APR 29 2012

MOZ050-290815-
CALLAWAY MO-
231 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY COUNTY UNTIL
315 AM CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF NEW BLOOMFIELD...OR 7 MILES EAST
OF ASHLAND...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FULTON...
  WILLIAMSBURG...
  SHAMROCK...
  CARRINGTON...
  KINGDOM CITY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Local storm report, Apr 29, 2:37 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             3 NE HALLSVILLE         39.15N  92.18W
04/29/2012  E1.00 INCH       BOONE              MO   BROADCAST MEDIA

&&

TRUETT
Local storm report, Apr 29, 2:38 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
238 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 AM     HAIL             CENTRALIA               39.21N  92.13W
04/29/2012  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 29, 2:42 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             EDWARDSVILLE            38.80N  89.97W
04/29/2012  E0.75 INCH       MADISON            IL   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 29, 2:48 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 AM CDT SUN APR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             CENTRALIA               39.21N  92.13W
04/29/2012  M1.00 INCH       BOONE              MO   NWS EMPLOYEE

&&

TRUETT
Special weather statement, Apr 29, 3:46 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT SUN APR 29 2012

MOZ051-290930-
MONTGOMERY MO-
346 AM CDT SUN APR 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 430 AM
CDT...

AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY CITY...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTGOMERY CITY...
  WELLSVILLE...
  BUELL...
  BELLFLOWER...
  MIDDLETOWN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:12 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis48 min
Apr 28, 8:39 PM CDTSevere Thunderstorm WarningLSXJefferson36 min
Apr 29, 1:44 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis46 min
Apr 29, 1:47 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole32 min
Apr 29, 2:22 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone38 min
Apr 29, 2:52 AM CDTSevere Thunderstorm WarningLSXMonroe38 min
Apr 29, 3:05 AM CDTSevere Thunderstorm WarningLSXCallaway44 min
Apr 29, 4:00 AM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike27 min
Apr 29, 4:00 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 14 more15 hr
Apr 28, 7:41 PM CDTAreal Flood AdvisoryLSXClinton, Saint Clair, Washington6 hr
Apr 28, 9:05 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair33 min
Apr 28, 9:31 PM CDTSevere Thunderstorm WarningLSXRandolph, Saint Clair, Washington33 min
Apr 28, 10:01 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Madison, Montgomery34 min
Apr 28, 10:25 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery28 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningLSXGreene, Jersey36 min
Apr 29, 7:54 AM CDTFlash Flood WarningLSXMacoupin, Montgomery6 hr
Apr 29, 7:58 AM CDTSevere Thunderstorm WarningLSXMontgomery20 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.